Asymptotic behavior of the solutions of boundary-value problems for singularly perturbed integro-differential equations

  • M. K. Dauylbayev
  • A. B. Uaissov


UDC 517.928
We study the asymptotic behavior of the solutions of a boundary-value problem with boundary jumps for linear integrodifferential equations of the third order with small parameters at the two highest derivatives. The asymptotic convergence of the solution of a singularly perturbed integrodifferential boundary-value problem to the solution of the corresponding modified degenerate boundary-value problem is proved.
How to Cite
Dauylbayev, M. K., and A. B. Uaissov. “Asymptotic Behavior of the Solutions of Boundary-value problems for Singularly Perturbed Integro-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 11, Nov. 2019, pp. 1466-79,
Research articles